A polynomial adaptive controller for discretely parameterized systems

Chengyu Cao, Anuradha Annaswamy, Naira Hovakimyan

Research output: Contribution to journalConference articlepeer-review


This paper deals with a class of uncertain systems, in which the unknown parameters belong to a discrete set and occur nonlinearly. Such a system represents a nonlinearly parameterized system and, therefore, application of the traditional linear-in-parameters adaptive controllers is not feasible. In this paper, a new Polynomial Adaptive Controller (PAC) is proposed and its performance for control of systems with unknown discrete parameters that occur nonlinearly is shown.

Original languageEnglish (US)
Article numberThA10.3
Pages (from-to)2070-2075
Number of pages6
JournalProceedings of the American Control Conference
StatePublished - Sep 1 2005
Externally publishedYes
Event2005 American Control Conference, ACC - Portland, OR, United States
Duration: Jun 8 2005Jun 10 2005

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'A polynomial adaptive controller for discretely parameterized systems'. Together they form a unique fingerprint.

Cite this